# SDR T17A20200512016

- Difficulty date: May 12, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N450TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK508
- Aircraft time: 6,829 hours, 5,578 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Air Duct
- Part number: 45A40304021
- Condition: Damaged
- Location: Bleed Air Sys
- Part time: 6,829 hours, 5,578 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ENGINE BLEED AIR DUCT FLEX BRAIDS FOUND BROKEN DURING INSPECTION P/N 45A40304-021. MX REMOVED AND REPLACED THE DUCT WITH A SERVICEABLE UNIT.
